# SDR ASAA9880094

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 583 - AFTER ARRIVAL, CREW REPORTED THE CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN.  FOUND UPPER GUIDE PIN OUT OF TRACK.  REPOSITIONED PIN AND RESEQUENCED WINDOW LINKAGE.  WINDOW OPERATED NORMALLY.  (M)
